A new factor theorem for generalized absolute Riesz summability

  • A. Karakaş Department of Mathematics, Erciyes University, 38039, Kayseri, Turkey
Keywords: summability factors, almost increasing sequence, infinite series, Hölder's inequality, Minkowski inequality
Published online: 2019-12-31

Abstract


The aim of this paper is to consider an absolute summability method and generalize a theorem concerning $\left|\bar{N},p_{n}\right|_{k}$ summability of infinite series to ${\varphi-\mid{\bar{N},p_n;\delta}\mid}_k$ summability of infinite series by using almost increasing sequence. Furthermore, it is explained that a well known result dealing with $\left|\bar{N},p_{n}\right|_{k}$ summability is obtained when this generalization is restricted under special conditions.

Article metrics
PDF downloads: 107
Abstract views: 253
How to Cite
(1)
Karakaş A. A New Factor Theorem for Generalized Absolute Riesz Summability. Carpathian Math. Publ. 2019, 11 (2), 345-349.